Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can cause pink vaginal discharge after using a vaginal suppository?

Hi I took a vaginal tablet last night to treat a yeast infection. I was also prescribed a cream which I have been applying as directed. However, I woke up this morning to a light, baby pink coloured discharge on my underwear and after using the bathroom it was on the toilet roll too. What could this be?
Wed, 28 Apr 2021
Report Abuse
OBGYN 's  Response
Hello,

The pink color can be the color of the suppository that you used. This can be associated with a mild bleeding due to the infection itself. This should subside on its own in next few days.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rakhi Tayal, OBGYN
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What can cause pink vaginal discharge after using a vaginal suppository?

Hello, The pink color can be the color of the suppository that you used. This can be associated with a mild bleeding due to the infection itself. This should subside on its own in next few days. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rakhi Tayal, OBGYN